What causes pain over penis?
User rating for this question
Ive got some pain in the lower circumference of my penis. My doctor told me to use baby powder which helps somewhat. No burning or discharge at all. I;ve had this before after sex or masturbation. My penis is quite thick which is also an issue and I suffer from dehydration from time to time. I doubt if its an std.
Posted Wed, 26 Feb 2014 in General Health
Answered by Dr. S. Murugan 2 hours later
Brief Answer: Pain penis denotes inflammation.Yeast,prostatitis Detailed Answer: Hi, Welcome to XXXXXXX Thanks for posting your query. I would like to know whether you are a Diabetic, about your sexual activities, whether your penis (?lower circumference) is reddish and whether your sex partner has any genital problem including white discharge. These information will give a clue for the diagnosis of your problem. Pain over penis indicates that there is some inflammation at this spot. Even a mild yeast infection also has a vague pain like sensation. Prostatitis may also present like this. Your presentation doesn't seem to be due to any STD. With an examination and with few investigations, your problem can be fixed and then the treatment will not be a difficult one. Consult a Genito-urinary specialist or a Dermato-venereologist or a Urologist. They will guide you better. Dr S.Murugan
Follow-up: What causes pain over penis? 18 hours later
I've had chronic prostatitis for many years, as well as yeast infections off and on. I have used Micatin in the affected area and appears to be working. Its itchy now as with a little bit of pain. I'm assuming this is probably the root cause. I've had this a number of times and have been checked for STD's prostate cancer etc, etc, and everything is usually negative. Just one of those things I have to put up with. YOur thoughts. Thank your for your commentary.
Answered by Dr. S. Murugan 5 hours later
Brief Answer: Adequate dose for adequate period cure the problem Detailed Answer: Hi, Welcome back. I am very happy to know that you are not a diabetic individual. I hope that your problem is due to yeast infection only. Most of the individuals apply the anti-fungal creams then and there whenever they have this problem. It should not be like this. You have to continue this application twice daily for a duration of not less than 4 weeks continuously. If it has relapse then you have to take oral Flucanazole 150 mg tablets weekly once for 3-4 weeks. In the meantime your sex partners also to be treated for yeast infection simultaneously. That will solve your problem completely. Have your treatment under the guidance of your physician. Dr S.Murugan